# SDR TSAA9553151

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Apu Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FUSELAGE SKIN BY THE APU DOR HINGE CUTOUT (FWD AND AFT) CRACKED.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
